# SDR FDEA201306181325

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 63,267 hours, 10,901 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Fitting
- Part number: ARC199114
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP AFT HINGE FWD MOUNT INBD (2A) FOUND WITH CORROSION.  REWORKED AND FOUND EXCEEDED LIMIT IAW CMM 57-52-04, REV 76.  REPAIR ACCOMPLISHED IAW EA 1-5750-T0300851, PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
